按条件检索“3,377”条记录

已选条件: 数据来源: WOS × 机构: 数学学院 ×
导出
  • 排序
  • 显示
3361. SOME FIXED-POINT THEOREMS AND APPLICATIONS SCOPUS SCIE

作者:GUO, DJ

作者机构:[Dajun, G] Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,1986,Vol.10,Issue.11,1293-1302

WOS被引数:10

资源类型:期刊论文

WOS:A1986F050900011

3362. ON THE INVARIANT OF THE FILTRATIONS OF CARTAN TYPE P-ALGEBRAS OF CHARACTERISTIC-2 SCIE

作者:XUE, LY

来源:KEXUE TONGBAO,1986,Vol.31,Issue.13,933-934

资源类型:期刊论文

WOS:A1986D703400016

3363. A NOTE ABOUT A THEOREM OF AMANN SCIE

作者:DU, YH

来源:KEXUE TONGBAO,1986,Vol.31,Issue.24,1724-1724

资源类型:期刊论文

WOS:A1986G435700014

3364. SOME FIXED-POINT THEOREMS FOR SET-CONTRACTION OPERATORS SCIE

作者:SUN, JX

来源:KEXUE TONGBAO,1986,Vol.31,Issue.18,1225-1227

资源类型:期刊论文

WOS:A1986F067100001

3365. MATROID COMPLEXES - GEOMETRICAL REPRESENTATIONS OF MATROIDS SCIE

作者:LIU, GZ

作者机构:[LIU, GZ]SHANDONG UNIV,DEPT MATH,JINAN,PEOPLES R CHINA.

来源:ACTA MATHEMATICA SCIENTIA,1985,Vol.5,Issue.1,35-42

资源类型:期刊论文

WOS:A1985ANJ1300003

3366. 地震勘探数据处理的一种算法——分布参数系统最优理论的应用 SCIE

作者:黄光远,许闻天,傅国华,邱忠坊,杨宝哲

作者机构:[黄光远,许闻天,傅国华,邱忠坊,杨宝哲]山东大学数学系,山东大学数学系,山东大学数学系,山东建工学院,胜利油田地质科学研究院

来源:地球物理学报,ACTA GEOPHYSICA SINICA,1985,Vol.28,Issue.1,74-84

资源类型:期刊论文

WOS:A1985AKY4300009

3367. IDENTIFICATION OF PARAMETER STRUCTURE IN GROUNDWATER INVERSE PROBLEM SCIE

作者:SUN, NZ; YEH, WWG

作者机构:[SUN, NZ; YEH, WWG]UNIV CALIF LOS ANGELES, DEPT CIVIL ENGN, LOS ANGELES, CA 90024 USA.

来源:WATER RESOURCES RESEARCH,1985,Vol.21,Issue.6,869-883

WOS被引数:98

资源类型:期刊论文

WOS:A1985AKF5700011

3368. ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO 2ND-ORDER NONLINEAR DIFFERENTIAL-EQUATIONS SCIE

作者:LIANG, ZC; CHEN, SZ

作者机构:[LIANG, ZC; CHEN, SZ]SHANDONG UNIV,DEPT MATH,JINAN,PEOPLES R CHINA.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,1985,Vol.6,Issue.4,481-490

WOS被引数:2

资源类型:期刊论文

WOS:A1985AWM1000014

3369. CONTROLLABILITY PROPERTIES OF LINEAR AND SEMILINEAR ABSTRACT CONTROL-SYSTEMS SCIE

作者:HONG, XZ

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1984,Vol.22,Issue.3,405-422

WOS被引数:1

资源类型:期刊论文

WOS:A1984SN84400004

3370. AN EXTENDED IDENTIFIABILITY IN AQUIFER PARAMETER-IDENTIFICATION AND OPTIMAL PUMPING TEST DESIGN SCIE

作者:YEH, WWG; SUN, NZ

作者机构:[YEH, WWG; SUN, NZ]SHANDONG UNIV,DEPT MATH,SHANDONG,PEOPLES R CHINA.

来源:WATER RESOURCES RESEARCH,1984,Vol.20,Issue.12,1837-1847

WOS被引数:33

资源类型:期刊论文

WOS:A1984TX21200008

3371. SOME FIXED-POINT THEOREMS ON CONE MAPS SCIE

作者:GUO, DJ

来源:KEXUE TONGBAO,1984,Vol.29,Issue.5,575-578

WOS被引数:29

资源类型:期刊论文

WOS:A1984ST20800002

3372. A PROPOSED UPSTREAM WEIGHT NUMERICAL-METHOD FOR SIMULATING POLLUTANT TRANSPORT IN GROUNDWATER SCIE

作者:SUN, NZ; YEH, WWG

作者机构:[SUN, NZ; YEH, WWG]SHANDONG UNIV, DEPT MATH, SHANDONG, PEOPLES R CHINA.

来源:WATER RESOURCES RESEARCH,1983,Vol.19,Issue.6,1489-1500

WOS被引数:50

资源类型:期刊论文

WOS:A1983RX14400015

3373. APPROXIMATE CONTROLLABILITY FOR A CLASS OF SEMILINEAR ABSTRACT EQUATIONS SCIE

作者:ZHOU, HX

作者机构:[ZHOU, HX]UNIV CALIF LOS ANGELES,LOS ANGELES,CA 90024.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,1983,Vol.21,Issue.4,551-565

WOS被引数:90

资源类型:期刊论文

WOS:A1983QX55900003

3374. ALTERNATING-DIRECTION INCOMPLETE FACTORIZATIONS SCIE

作者:CHAN, TF; JACKSON, KR; ZHU, B

作者机构:[CHAN, TF; JACKSON, KR; ZHU, B]SHANDONG UNIV,DEPT MATH,SHANDONG,PEOPLES R CHINA.;[CHAN, TF; JACKSON, KR; ZHU, B] UNIV TORONTO,DEPT COMP SCI,TORONTO M5S 1A7,ONTARIO,CANADA.

来源:SIAM JOURNAL ON NUMERICAL ANALYSIS,1983,Vol.20,Issue.2,239-257

WOS被引数:5

资源类型:期刊论文

WOS:A1983QM85500003

3375. A NOTE ON APPROXIMATE CONTROLLABILITY FOR SEMI-LINEAR ONE-DIMENSIONAL HEAT-EQUATION SCOPUS SCIE

作者:ZHOU, HX

作者机构:[ZHOU, HX]UNIV CALIF LOS ANGELES,DEPT MATH,LOS ANGELES,CA 90024.

来源:APPLIED MATHEMATICS AND OPTIMIZATION,1982,Vol.8,Issue.3,275-285

WOS被引数:10

资源类型:期刊论文

WOS:A1982NX30300005

3376. THE EXCEPTIONAL SET OF GOLDBACH-NUMBER .1. SCIE

作者:CHEN, JG; PAN, CD

作者机构:[CHEN, JG; PAN, CD]SHANDONG UNIV,DEPT MATH,SHANDONG,PEOPLES R CHINA.

来源:SCIENTIA SINICA,1980,Vol.23,Issue.4,416-430

WOS被引数:10

资源类型:期刊论文

WOS:A1980JP36100002

3377. REPRESENTATION OF EVERY LARGE EVEN INTEGER AS A SUM OF A PRIME AND AN ALMOST PRIME SCIE

作者:PAN, CD; DING, XX; YUAN, W

作者机构:[PAN, CD; DING, XX; YUAN, W]SHANDONG UNIV, DEPT MATH, SHANDONG, PEOPLES R CHINA.;[PAN, CD; DING, XX; YUAN, W] ACAD SINICA, INST MATH, PEKING, PEOPLES R CHINA.

来源:SCIENTIA SINICA,1975,Vol.18,Issue.5,599-610

WOS被引数:6

资源类型:期刊论文

WOS:A1975AZ99400003

共 169 页, 3,377 条记录

TOP